Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Lucas' test for Mersenne numbers, $ 6000<p<7000$


Authors: Sidney Kravitz and Murray Berg
Journal: Math. Comp. 18 (1964), 148-149
MSC: Primary 10.03
DOI: https://doi.org/10.1090/S0025-5718-1964-0157924-9
MathSciNet review: 0157924
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Hurwitz, ``New Mersenne primes", Math. Comp., v. 16, 1962, p. 249-51. MR 0146162 (26:3684)
  • [2] A. Hurwitz, Private communication to the authors dated March 12, 1962.
  • [3] H. Riesel, ``Mersenne numbers", MTAC, v. 12, 1958, p. 207. MR 0101850 (21:657)
  • [4] H. Riesel, ``All factors $ q < {10^8}$ in all Mersenne numbers, $ {2^p} - 1$, p a prime $ <\,{{10}^{4}}$", Math. Comp., v. 16, 1962, p. 478-82. Errata, Math. Comp., v. 17, 1963, p. 486. MR 0152484 (27:2462)
  • [5] S. Kravitz & M. Berg, ``Recent research in Mersenne numbers'' Recreational Mathematics Magazine, October, 1962. p. 40.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0157924-9
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society